Lancaster EPrints

Universal option pricing using quadrature

Andricopoulos, A D and Widdicks, M and Duck, P W and Newton, D P (2003) Universal option pricing using quadrature. Journal of Financial Economics, 67 (3). pp. 447-471. ISSN 0304-405X

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Financial Economics
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44927
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:23
Refereed?: Yes
Published?: Published
Last Modified: 04 Jul 2018 00:13
Identification Number:

Actions (login required)

View Item